# SDR AALA20130213014

- Difficulty date: February 8, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N960AN
- Make and model: Boeing 737823
- Aircraft serial: 29542
- Aircraft time: 36,406 hours, 14,959 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED AIR CONDITIONING SUPPORT BRACKET AT STATION 500F RIGHT BETWEEN STRINGERS 8 AND 9.  ACCOMPLISHED NESTED ANGLE REPAIR PER ECO J1159AE.
